# SDR 2008UALA00253

- Difficulty date: January 14, 2008
- Submitted: January 18, 2008
- Operation: Air carrier
- Aircraft: N491UA
- Make and model: Airbus A320-232
- Aircraft serial: 1741
- Aircraft time: 18,798 hours, 8,347 cycles
- Engine: Iae V2527A5
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Sill
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

R2 DOOR SILL PLATE HAS CORROSION AT FASTENER HOLE LOCATION FWD END AT FR66 AND AT AFT END AT FR 69 ON OUTER RADIUS.  PERFORMED MAJOR REPAIR AT LCQ.
